# SDR USAA2013011800010

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL88990LH00
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - WORN & BROKEN FORWARD & AFT GALLEY MAT EMERGENCY PATH LIGHT REQUIRES REPLACEMENT.  REPLACED FORWARD & AFT GALLEY MAT EMERGENCY PATH LIGHT IAW DRAWING 12P25D0301.
